# SDR AALA202110068030

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 16,195 hours, 6,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR DAMPER CYLINDER PRESSURE LOW. WILL NOT HOLD PRESSURE. REPLACED PERCUSSION MECHANISM DIAPHRAGM PER AMM 52-10-00.
